# SDR MWEA97866

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY FLOOR TRACK LIGHTING WOULD NOT TEST FROM ROW 7 FORWARD.  MX REPAIRED BROKEN WIRE UNDER FLOOR TRACK AT ROW 8 RETURNED AC TO SERVICE.
